71.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifin

3 REPLIES 3
Tiny321
Member

Re: Tamoxifin

Hi Geraldine I'm on tamoxifen and was scared to take it been takeing it since. May get a bit of cramp in legs but not that bad and dry mouth
poemsgalore
Member

Re: Tamoxifin

Hi Geraldine,

 

I'm sorry to hear about your sisters, and that you too are at risk of BC. I'm sure you already know that it would be far better to prevent cancer than get it. Could your GP also prescribe you with anti-sickness tablets? Many of us on here have used them whilst having chemotherapy, and they work very well.

 

Perhaps if you posted your question again in this thread: 

 

http://forum.breastcancercare.org.uk/t5/Hormone-therapy/bd-p/4438

 

One of the other ladies taking Tamoxifen will be able to give you a better answer.

 

Best wishes

 

poemsgalore xx

 

 

Janet_BCC
Member

Re: Tamoxifin

Hi Geraldine

 

Welcome to the BCC forum.  I'm sure you will find support on here from fellow members but you could also give our helpline a call for information and support.  The opening times are 9-5 on weekdays and 10-2 on Saturdays.  the number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator

Guest user
Not applicable

Tamoxifin

Hi i am new here and yesterday i was put on Tamoxfin to help prevent breast cancer , I have 3 sisters that had it, I took half a tablet as i am scared when i seen all the bad reports, I feel not right since i took it, i have to take one soon again and not looking forward to it, Will side effects go or will taking this really cut my chances by 50% like the dr said, 

I have emetaphobia so makes me more scared to take tablets that can make u sick ,thanks for listening to me 

Geraldine